# SDR VNAA0203017

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 7,870 hours, 8,069 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AS THE AIRCRAFT STARTED ON THE TAKE OFF ROLL, THE CREW RECEIVED AN ICE DETECT FAIL MESSAGE AND ABORTED TAKE OFF.  THE AIRCRAFT EXITTED THE RUNWAY AND THE INDICATION CLEARED BY ITSELF.  THE CREW THEN ATTEMPTED A SECOND TAKE OFF AND DEPARTED WITH NO FURTHER INCIDENTS.
